# SDR MASA200500057

- Difficulty date: January 25, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 3,558 hours, 2,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ASH 6216 PHX-PHX - THE CREW RETURNED THE AIRCRAFT TO THE FIELD DUE TO THE AFT LAVATORY SMOKE DETECTOR SOUNDING FOR APPROXIMATELY 8 SECONDS AND THE FLIGHT ATTENDANT NOTICING AN UNUSUAL ODOR AT THE AFT LAVATORY AREA.  MAINTENANCE INSPECTED THE LAVATORY AREA AND PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.
